Posted by Karmagirl on June 11, 2002, at 13:07:07
In reply to Re: Topamax: weight loss/mild depression, posted by RES on June 10, 2002, at 18:56:54
I have been taking Topomax for 1 week but have also been following the Weight Watchers plan. I started them both the same day and have lost 8 lbs. in 1 week. Be mindful that I am deemed morbidly obese and that I have an entire person to lose so I wouldn't expect this type of weight loss of that's ALL I had to lose. I am only taking 25 MG of Topomax so I contribute my success mostly to the WW program however I took my first increased dosage of 50 MG last night. No noticeable side effects, only a slight decrease in my appetite since I started taking it a week ago. Looking back over some of the older message boards make me hesitant about taking very high dosages, i.e., more than 200 MG. I think that when I get to 100 MG I'll stop there. The question with pills and medical care is always, do the risks outweigh the benefits?